Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Isaac Chavel
Title: Isoperimetric inequalities: Differential geometric and analytic perspectives
Additional book information: Cambridge Univ. Press, Cambridge, UK, 2001, xii+268 pp., ISBN 0-521-80267-9, $74.95

Review Information:

Reviewer: Robert Brooks
Affiliation: Technion-Israel Institute of Technology
Journal: Bull. Amer. Math. Soc. 39 (2002), 581-584
MSC (2000): Primary 58J35; Secondary 35B05, 49Q15, 53C20, 58-02
Published electronically: July 10, 2002
Review copyright: © Copyright 2002 American Mathematical Society
American Mathematical Society